Volume 2, Number 2
Previous Issue Next Issue

Huiyuan Li, Jiachang Sun & Yuan Xu

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 119-152.

Preview Purchase PDF Citation 2 824 Abstract

Serena Morigi & Fiorella Sgallari

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 153-179.

Preview Purchase PDF Citation 2 819 Abstract

Xuejun Xu & Wenbin Chen

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 180-201.

Preview Purchase PDF Citation 1 702 Abstract

K. Zhang, S. Wang, X. Q. Yang & K. L. Teo

Numer. Math. Theor. Meth. Appl.,2 (2009), pp. 202-223

Preview Purchase PDF Citation 2 743 Abstract

Liu Yang, Yanping Chen & Xiaojiao Tong

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 224-236.

Preview Purchase PDF Citation 2 811 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80